# SDR DL73K000538

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 46,544 hours, 38,283 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6550578525
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE REAR SPAR ATTACH LUGS OF THE HORIZONTAL STABILIZER.  THE CORROSION WAS TO THE FORWARD AND AFT FACES OF THE FITTING AND INSIDE THE LOWER BORE.  THE CORROSION WAS REMOVED, TREATED AND PAINTED PER ERA 334170-14AT HMV.
